# SDR DLM88011912

- Difficulty date: December 9, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 27,236 hours, 21,350 cycles
- System (JASC): 2430 · DC Generating System
- Part: Battery
- Part number: 021904000
- Part serial: 3153831539
- Condition: Overheated
- Location: E.E Compartment
- Stage of operation: TX
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AT APU START ATTEMPT ON GATE A LOUD BANG WAS HEARD UNDER TH E GALLEY - FOUND A/C BATTERY SWELLED - PROBABLE EXPLOSION
